Incidence et facteurs de risque de la néphropathie aux produits de contrastes iodés après examen tomodensitométrique.

François Folefack Kaze, Huguette Djoko, Odile Fernande Zeh, Vicky Joceline Ama Moor, Samuel Nko’o Amvene

Abstract


RÉSUMÉ
OBJECTIFS. La néphropathie aux produits de contraste iodés (NPDCI) est une lésion rénale aigue survenant dans les 48 heures après un examen avec injection de produits de contraste iodé (PDCI). L’objectif de cette étude était de déterminer l’incidence et les facteurs de risque de la NPDCI après la réalisation d’un examen tomodensitométrique (ETDM).
METHODES. Il s’agit d’une étude longitudinale de Décembre 2013 à Mars 2014 qui s’est déroulée dans quatre services de radiologie et d’imagerie de Yaoundé. Etait inclus tout adulte venu réaliser un ETDM avec injection de PDCI ayant bénéficié d’un dosage de la créatininémie avant et 48 heures après l’examen.
RESULTATS. Nous avons recruté 105 patients d’un âge moyen de 52,54±15,21 ans dont 57 (54,3%) femmes. L’hypertension artérielle (22,9%) et l’infection à VIH (15,2%) les étaient principales comorbidités. Les diurétiques (9,9%) et les anti-inflammatoires non stéroïdiens (7,6%) étaient les principaux médicaments utilisés. La créatininémie initiale était élevée chez 7 (6,7%) contre 12 (11,4%) patients 48 heures après. Les scanners cérébral (45,7%) et abdominal (29,5%) étaient les principaux examens réalisés. L’ioxitalamate a été utilisé chez 85 (81%) patients. Dix patients ont présenté une NPDCI, soit une incidence cumulative de 9,5% (IC 2,6-15,6%) en 4 mois et un taux d’incidence de 5 cas pour 100 patients/jour. L’infection par le VIH et les traitements par les aminosides et les produits de la pharmacopée africaine étaient associés à la survenue de la NPDCI.
CONCLUSION. L’incidence de la NPDCI est élevée dans notre milieu. Elle est favorisée par les comorbidités et les médicaments néphrotoxiques.


ABSTRACT
AIM. Contrast-induced nephropathy (CIN) is an acute kidney injury occuring within 48 hours following intravascular administration of contrast medium. The aim of this study was to determine the incidence and risk factors of CIN following computer tomography.
METHODS. This was a cohort study from December 2013 to March 2014 in fourth radiology units of Yaoundé. We included any adult presenting in these units for computed tomography with intravascular administration of contrast medium in whom we performed a serum creatinine dosage before and 48 hours following the exam.
RESULTS. We recruited 105 patients with a mean age of 52.54±15.21 years among which 57 (54.3%) females. Hypertension (22.9%) and HIV infection (15.2%) were the main comorbidities. The diuretics (9.9%) and non-steroidal antiinflammatories drugs (7.6%) were the main drugs used. The serum creatinine was increased in 7 (6.7%) patients before and in 12 (11.4%) patients 48 hours following the exam. The brain (45.7%) and abdominal (29.5%) computer tomographies were the main exams performed. The Ioxitalamate was used in 85 (81%) patients. Ten patients presented a CIN, giving a cumulative incidence of 9.5% (CI 2.6-15.6%) in 4 months and an incidence rate of 5 cases per 100 patients/day. HIV infection and treatment with aminoglycosides and herbal medicines were associated with the occuring of CIN.
CONCLUSION. The incidence of CIN is high in our setting. It’s favoured by comorbidities and the use of nephrotoxic drugs.

 


Keywords


Incidence; facteurs de risque; néphropathie aux produits de contrastes iodés; tomodensitométrie.

Full Text:

PDF (Français)

References


KDIGO AKI Work Group: KDIGO clinical practice guideline for acute kidney injury. Kidney Int Suppl. 2012;2:1-138.

Humbert A, Kissling S, Teta D. Contrast-induced nephropath]. Rev Med Suisse. 2013; 9(389):1222-8.

Cerda J, Bagga A, Kher V, Chakravarthi RM. The contrasting characteristics of acute kidney injury in developed and developing countries. Nat Clin Pract Nephrol. 2008;4(3):138-53.

Nash K, Hafeez A, Hou S. Hospital-acquired renal insufficiency. Am J Kidney Dis. 2002;39(5):930-6.

McCullough PA, Wolyn R, Rocher LL, Levin RN, O'Neill WW. Acute renal failure after coronary intervention: incidence, risk factors, and relationship to mortality. Am J Med. 1997;103(5):368-75.

Bruce RJ, Djamali A, Shinki K, Michel SJ, Fine JP, Pozniak MA. Background fluctuation of kidney function versus contrast-induced nephrotoxicity. AJR Am J Roentgenol. 2009;192(3):711-8.

Lameire NH. Contrast-induced nephropathy--prevention and risk reduction. Nephrol Dial Transplant. 2006;21(6):i11-23.

Rich MW, Crecelius CA. Incidence, risk factors, and clinical course of acute renal insufficiency after cardiac catheterization in patients 70 years of age or older. A prospective study. Arch Intern Med. 1990;150(6):1237-42.

Jabara R, Gadesam RR, Pendyala LK, Knopf WD, Chronos N, Chen JP, et al. Impact of the definition utilized on the rate of contrast-induced nephropathy in percutaneous coronary intervention. Am J Cardiol. 2009;103(12):1657-62.

Nyman U, Bjork J, Aspelin P, Marenzi G. Contrast medium dose-to-GFR ratio: a measure of systemic exposure to predict contrast-induced nephropathy after percutaneous coronary intervention. Acta Radiol. 2008;49(6):658-67.

Okoye O, Ojogwu L, Unuigbe E, Oviasu E. Frequency and risk factors of contrast-induced nephropathy after contrast procedures in a Nigerian tertiary centre. West Afr J Med. 2013;32(1):19-25.

Mitchell AM, Jones AE, Tumlin JA, Kline JA. Incidence of contrast-induced nephropathy after contrast-enhanced computed tomography in the outpatient setting. Clin J Am Soc Nephrol. 2010;5(1):4-9.

Moore RD, Steinberg EP, Powe NR, Brinker JA, Fishman EK, Graziano S, et al. Nephrotoxicity of high-osmolality versus low-osmolality contrast media: randomized clinical trial. Radiology. 1992;182(3):649-55.

Barrett BJ, Carlisle EJ. Metaanalysis of the relative nephrotoxicity of high- and low-osmolality iodinated contrast media. Radiology. 1993;188(1):171-8.

Davenport MS, Khalatbari S, Dillman JR, Cohan RH, Caoili EM, Ellis JH. Contrast material-induced nephrotoxicity and intravenous low-osmolality iodinated contrast material. Radiology. 2013;267(1):94-105.

Barrett BJ, Katzberg RW, Thomsen HS, Chen N, Sahani D, Soulez G, et al. Contrast-induced nephropathy in patients with chronic kidney disease undergoing computed tomography: a double-blind comparison of iodixanol and iopamidol. Invest Radiol. 2006;41(11):815-21.

Toprack. Conflicting and new risk factors for contrast induced nephropathy. J Urol

;178(6):2277-83.

Saritemur M, Turkeli M, Kalkan K, Tanboga IH, Aksakal E. Relation of uric acid and contrast-induced nephropathy in patients undergoing primary percutaneous coronary intervention in the ED. Am J Emerg Med. 2014;32(2):119-23.

Goo JJ, Kim JJ, Kang JH, Kim KN, Byun KS, Kim MK, et al. Effect of renin-angiotensin-system blockers on contrast-medium-induced acute kidney injury after coronary angiography. Korean J Intern Med. 2014;29(2):203-9.

Kalyesubula R, Bagasha P, Perazella MA. ACE-I/ARB therapy prior to contrast exposure: what should the clinician do? Biomed Res Int. 2014;2014:423848.

Lodhia N, Kader M, Mayes T, Mantry P, Maliakkal B. Risk of contrast-induced nephropathy in hospitalized patients with cirrhosis. World J Gastroenterol. 2009;15(12):1459-64.

Barrett BJ, Parfrey PS. Clinical practice. Preventing nephropathy induced by contrast medium. N Engl J Med. 2006;354(4):379-86.

McCullough PA, Adam A, Becker CR, Davidson C, Lameire N, Stacul F, et al. Risk prediction of contrast-induced nephropathy. Am J Cardiol. 2006;98(6A):27K-36K.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

********************************************************************************************